I'm on the progestrone only pill and have been since November last year. Since being on the pill it has made my periods a little more regular in that now they are roughly every 2 months, before they were very irregular (4 weeks, 6 weeks, 9 weeks etc). My last three have been exactly 2 months, this one is now 6 days late. Should I be concerned? Or is it normal as my periods are irregular? I have had experienced tiredness, breast swelling and soreness and 'period pains' (although not quite as bad) for the last week or so. Some of these can also be linked with pregnancy so I'm just concerned that there may be a chance I am pregnant. I have not missed a pill, although I understand that it is not 100% effective.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Progesterone Insufficiency - I have been taking progesterone as part of my infertility treatment. I?
Posted 6 Jul 2010 • 1 answer
Posted 8 Jul 2012 • 1 answer
Posted 27 Mar 2014 • 2 answers
Posted 13 Jun 2014 • 1 answer
Posted 21 Sep 2014 • 2 answers